m+Medelevator.RU
← Поиск публикаций
American journal of physical medicine & rehabilitation · 1993

Drug-induced dystonia in a patient with C4 quadriplegia. Case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Reecer M V, Clinchot D M, Tipton D B

Аннотация

Prochlorperazine, a piperazine phenothiazine, is a commonly used anti-emetic that blocks dopamine receptors in the central nervous system. Prochlorperazine causes various extrapyramidal syndromes, with the incidence in the inpatient population estimated to be 0.5 to 0.8%. These side effects are typically manifested by motor dysfunction and easily observed on physical examination. We report the case of an 18-year-old male with C4 complete quadriplegia who developed an acute dystonic reaction isolated to the tongue during short-term treatment with prochlorperazine. This case demonstrates the importance of maintaining a high level of suspicion in the spinal cord population, considering that many key physical findings may be absent below the level of function.

Предметные рубрики MeSH